# SDR FDEA201406091367

- Difficulty date: June 9, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 64,004 hours, 25,044 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS ON RT WING TAI DUCT CUT OUT.   VERIFIED CRACKS  IAW NDT SPM PART 6.  REPAIRED IAW EA 8-5710-T0308893 & SRM.
